American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information   
View Article: PDF

[3] Justin Jenkinson and Elisabeth M. Werner. Relative entropies for convex bodies. Trans. Amer. Math. Soc. 366 (2014) 2889-2906.
Abstract, references, and article information   
View Article: PDF

[4] Shuntaro Ohno, Tetsuya Ozawa and Masaaki Umehara. Closed planar curves without inflections. Proc. Amer. Math. Soc. 141 (2013) 651-665.
Abstract, references, and article information   
View Article: PDF

[5] Chang-jian Zhao. On radial and polar Blaschke-Minkowski homomorphisms. Proc. Amer. Math. Soc. 141 (2013) 667-676.
Abstract, references, and article information   
View Article: PDF

[6] Zejun Hu, Cece Li and Dong Zhang. A differential geometric characterization of the Cayley hypersurface. Proc. Amer. Math. Soc. 139 (2011) 3697-3706. MR 2813399.
Abstract, references, and article information   
View Article: PDF

[7] Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation. Trans. Amer. Math. Soc. 359 (2007) 4183-4208. MR 2309181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Virginie Charette and Todd A. Drumm. The Margulis invariant for parabolic transformations. Proc. Amer. Math. Soc. 133 (2005) 2439-2447. MR 2138887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Neil S. Trudinger and Xu-Jia Wang. The affine Plateau problem. J. Amer. Math. Soc. 18 (2005) 253-289. MR 2137978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rongpei Huang and David A. Singer. A new flow on starlike curves in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 130 (2002) 2725-2735. MR 1900890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Oliver Baues and Vicente Cortés. Realisation of special Kähler manifolds as parabolic spheres. Proc. Amer. Math. Soc. 129 (2001) 2403-2407. MR 1823925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthieu Fradelizi. Sectional bodies associated with a convex body. Proc. Amer. Math. Soc. 128 (2000) 2735-2744. MR 1664362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marcus Kriele and Luc Vrancken. Lorentzian affine hyperspheres with constant affine sectional curvature. Trans. Amer. Math. Soc. 352 (2000) 1581-1599. MR 1621765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sigurd Angenent, Guillermo Sapiro and Allen Tannenbaum. On the affine heat equation for non-convex curves. J. Amer. Math. Soc. 11 (1998) 601-634. MR 1491538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christine Scharlach and Luc Vrancken. Centroaffine surfaces in $\mathbb{R}^{4}$ with planar $\nabla$-geodesics . Proc. Amer. Math. Soc. 126 (1998) 213-219. MR 1452827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sergey Merkulov and Henrik Pedersen. Projective structures on moduli spaces of compact complex hypersurfaces . Proc. Amer. Math. Soc. 125 (1997) 407-416. MR 1328363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Barbara Opozda. On rigidity of affine surfaces. Proc. Amer. Math. Soc. 124 (1996) 2175-2184. MR 1363435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ross Niebergall and Patrick J. Ryan. Affine Dupin Surfaces . Trans. Amer. Math. Soc. 348 (1996) 1093-1115. MR 1316860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Luc Vrancken and Chang Ping Wang. Surfaces in ${\bf R}\sp 4$ with constant affine Gauss maps . Proc. Amer. Math. Soc. 123 (1995) 855-863. MR 1246540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Luc Vrancken. Affine surfaces whose geodesics are planar curves . Proc. Amer. Math. Soc. 123 (1995) 3851-3854. MR 1283565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Isaac Chaujun Lee. Projectively flat affine surfaces that are not locally symmetric . Proc. Amer. Math. Soc. 123 (1995) 237-246. MR 1212285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Fabio Podestà. Projectively flat surfaces in ${\bf A}\sp 3$ . Proc. Amer. Math. Soc. 119 (1993) 255-260. MR 1169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin A. Magid and Patrick J. Ryan. Affine $3$-spheres with constant affine curvature . Trans. Amer. Math. Soc. 330 (1992) 887-901. MR 1062193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chi-Ming Yau. Affine conormal of convex hypersurfaces . Proc. Amer. Math. Soc. 106 (1989) 465-470. MR 965947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Verheyen and L. Verstraelen. Locally symmetric affine hypersurfaces . Proc. Amer. Math. Soc. 93 (1985) 101-105. MR 766537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. Guggenheimer. Geometric theory of differential equations. The Ljapunov integral for monotone coefficients. Bull. Amer. Math. Soc. 77 (1971) 765-766. MR 0326087.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 27 of 27 found      Go to page: 1